Data on the use of a combination of masteron steroids ritonavir in patients with severe hepatic impairment are not available; therefore give specific recommendations for dosage is not possible. Based on the data that stable pharmacokinetic parameters in the application of darunavir in patients with mild to moderate hepatic impairment (Class A and B in Child-Pugh) are comparable with the parameters in healthy subjects, dose adjustment in patients with mild to moderate hepatic impairment h) is not required.
When using a combination itonavir may develop hepatitis, caused by the use of drugs (eg, acute hepatitis, cytolytic hepatitis). Hepatitis was observed in 0.5% of patients receiving combination therapy with ritonavir. In patients with impaired hepatic function, including with chronic active hepatitis B or C, have an increased risk of severe side effects from the liver.
It is necessary to monitor the relevant laboratory parameters before the appointment of combination therapy ritonavir and during treatment. Consideration should be given control of increasing the activity of AST / ALT in patients with chronic hepatitis, cirrhosis, or in patients who have had increased activity of transaminases at baseline and especially during the first few months of combination therapy combination ritonavir.
In case of liver dysfunction or deterioration of their severity (including clinically significant increase in liver enzymes and or symptoms such as fatigue, anorexia, nausea, jaundice, dark urine, liver tenderness, hepatomegaly) should be considered the possibility of interruption or discontinuation combination ritonavir.
Patients with kidney disease
The kidneys play a minor role in the clearance of darunavir and therefore patients with kidney disease almost total clearance of darunavir has not diminished. Darunavir and ritonavir are highly plasma protein binding, and therefore hemodialysis or peritoneal dialysis does not play a significant role in the removal of these products from the body.
Patients with haemophilia
There have been reports of increased bleeding, including spontaneous skin hematomas and hemarthrosis, in patients with hemophilia type A and B treated with protease inhibitors. Some of these patients had received blood coagulation factor VIII. More than half of the reported cases of treatment of protease inhibitors was continued without interruption or resumed after a temporary suspension. It was suggested a causal relationship between protease inhibitor therapy and increased bleeding in hemophiliacs, but such a connection mechanism is not installed. Hemophilia patients receiving the combination masteron steroidsritonavir should be informed about the possibility of increased bleeding.
Diabetes mellitus / hyperglycemia
In patients receiving antiretroviral therapy, including protease inhibitors, described in new cases of diabetes, hyperglycemia or worsening of pre-existing diabetes mellitus. Some of these patients hyperglycaemia was severe and in some cases accompanied by ketoacidosis. Many patients had concomitant diseases, some of which required treatment with drugs that contribute to the development of diabetes or hyperglycemia.
Redistribution of body fat and metabolic disorders
Combination antiretroviral therapy may cause in HIV-infected patients, fat redistribution (lipodystrophy). There is currently no data on the long-term consequences of this phenomenon and its mechanism is not clear in many ways. A hypothesis about the connection between visceral lipomatosis and protease inhibitors, as well as between lipoatrophy and nucleoside reverse transcriptase inhibitors. Increased risk of lipodystrophy is associated with factors such as older age, and with long-term treatment with antiretroviral drugs and attendant metabolic disorders. In clinical surveys of HIV-infected patients receiving antiretroviral drugs, it is necessary to pay attention to physical signs of fat redistribution. It is recommended masteron steroids to measure the content of serum lipids and blood glucose. Disorders of lipid metabolism should be treated with appropriate drugs.
Despite the multifactorial etiology (the use of glucocorticoid hormones, alcohol consumption, severe degree of immunosuppression, higher body mass index), cases of osteonecrosis have been observed, particularly in patients with advanced HIV disease at a later stage and / or in patients with long-term receiving combination antiretroviral therapy. Patients should be informed of the need for an immediate visit to the doctor in case of joint pain, joint stiffness or difficulty in movement.